# SDR CA991209028

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 3 TM
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 399353
- Condition: Failed
- Location: Cylinder
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN)  NR 1 EXHAUST VALVE FAILED.  (X)
